# SDR SWAA2023031011255

- Difficulty date: February 28, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 46,419 hours, 30,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BS1016 BETWEEN S20L-S21L MEASURING .5'X.5' REF: TTG8Q00J55UF<[01] SRM 53-70-01-2R-4 IS FOUND TO BE APPLICABLE;[02] PERFORMED DAMAGE CUTOUT ON FUSELAGE SKIN BS 1016 STR 21L L=3.2'XW=2.9'. IAW SRM 53-70-01-2R-4 STEPS 4.B.(1-2).;[18] INSTALLED 100% PERMANENT AND TEMPORARY FASTENERS PRIOR TO SEALANT SQUEEZE OUT TIME AT 23:00 UTC IAW SRM 53-70-01-2R-4 STEPS 4.L AND SRM 51-40-02.;[19] VERIFIED CORRECTIVE ACTION #18.;[20] INSTALLED 100% OF PERMANENT FASTENERS ON REPAIR PARTS; [1] DOUBLER; [2] STRUCTURAL FILLER AND [3] STRUCTURAL FILLER BETWEEN STR L-20 TO STR L-24 AND BETWEEN BS1006 TO BS1016.APPLIED AERODYNAMIC FILLET SEAL ALL AROUND THE PERIPHERY OF AREA COMMON TO REPAIR; PER SRM 53-70-01-2R-4; REPAIR 4 STEPS L; M; N; O & P.;[21] VERIFIED CORRECTIVE ACTION #20;[22] APPLIED A LAYER OF BMS 3-23; CORROSION INHIBITING COMPOUND TO ALL THE INTERNAL STRUCTURE IN THE REPAIR AREA IAW SRM 53-70-01-2R-4 STEP 4. Q;[23] VERIFIED CORRECTIVE ACTION #22;[24] VERIFIED TASK COMPLETE
